I was hoping to see someone post about this, because I definitely have the same problem. I have been feeling miserable the last few days (should start my period within the next one or two), and it always seems to happen when it's around this time of the month for me. The plaquenil usually helps me feel like a half-way normal human being most of the time, but sometimes the PMS wins out lol.
I've even cut out caffeine from my diet the last month or so because of panic attacks I started having problems with, but it doesn't seem to be helping me feel that much better right now.
Also, does anyone else here get feverish every day around the two weeks before your period starts, even though you are on Plaquenil? That is another question I have been wanting to ask, because it has been happening to me a lot these days. I get really flushed in my face (always looks like a lupus-type rash over cheeks and forehead, and I will feel feverish. It will last a few hours, and it is usually during evenings when I am at work. It seems to happen around the same time every day.. usually a few hours or so after I eat lunch or dinner.
Does anyone know what this is about? It seems like it could even be hormone related if it is happening in the two weeks leading up to my menstrual cycle?
Thanks in advance for any opinions or answers!